# SDR SWAA2022090941579

- Difficulty date: August 13, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 24L LOCATED BS540 AND WL159 AT FWD CARGO COMPARTMENT 2022-427028 / [01] TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N:A21147756 DUE DATE: 25-OCT-22;[02] TOOL USED ULTRASONIC THICKNESS INSTRUMENT P/N 38DLPLUS S/N 120398603 DUE DATE 18-OCT-22.;[03] TOOL USED EDDY CURRENT P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 06-OCT-22.;[04] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-23.;[05] PERFORMED PERMANENT REPAIR ON STRINGER 24L LOCATED BS540 AND WL159 AT FWD CARGO COMPARTMENT IAW. B737-700 SRM 53-00-03-2R-1 REPAIR 1; FIG 206 AND TABLE 203. SEE INDIVIDUAL SIGN-OFF BELOW.;[06] PERFORMED PERMANENT REPAIR ON STRINGER 24L LOCATED BS540 AND WL159 AT FWD CARGO COMPARTMENT IAW. B737-700 SRM 53-00-03-2R-1 REPAIR 1; FIG 206 AND TABLE 203. RII ACCOMPLISHED SEE INDIVIDUAL SIGN-OFF BELOW
